tesact-biocare syrup

Home / tesact-biocare syrup / Product Details

IBUTES-PLUS
G.P

IBUTES-PLUS

In Stock
₹ 60.00 ,35.86

IBRUPROFEN 100MG + PARACETAMOL 162.50MG

Packaging

Tags: G.P, Ibruprofen, Paracetamol

Ibuprofen Paracetamol Suspension

IBUTES-PLUS contains Ibuprofen 100 mg and Paracetamol 162.5 mg in a pharmaceutical-quality oral suspension manufactured under stringent quality standards.

Ibuprofen Paracetamol Suspension

IBUTES-PLUS carries Ibruprofen 100 mg with Paracetamol 162.50 mg, packed as 60 ML WITH M.CAP. Indicated for g.p, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Available for third party manufacturing and PCD franchise on monopoly basis across India.

Ibuprofen Paracetamol Oral Suspension

IBUTES-PLUS carries Ibruprofen 100 mg with Paracetamol 162.50 mg, packed as 60 ML WITH M.CAP. Indicated for g.p, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Available for third party manufacturing and PCD franchise on monopoly basis across India.

Manufactured under WHO-GMP certified facilities with rigorous quality testing and safety protocols.

lavanya healthcare limited building
Product Tags
TESACT BIOCARE franchise
TESACT BIOCARE price list
buy TESACT BIOCARE bulk
IBRUPROFEN 100MG
PARACETAMOL 162.50MG pcd franchise
IBRUPROFEN 100MG
PARACETAMOL 162.50MG pharma distributor
PCD franchise company
wholesale distributor
bulk supplier

Let's build something

Fill out the fields below and we'll get right back to you.